# SDR ASMF20180117005

- Difficulty date: December 1, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 41,661 hours, 21,056 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 2511
- Condition: Damaged
- Location: Horiz Stab
- Part time: 9,582 hours, 4,548 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO THE STABILIZER TRIM WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE STAB TRIM MOTOR DAMAGED; SO THE STAB TRIM MOTOR P/N 6355C0001-02 WITH S/N 2511 WAS REPLACED IAW AMM 27-41-71 AND THE FIM 22-11 TASK 801 PROCEDURE WAS PERFORMED, TESTED CORRECT.
